# SDR SWAA2015072942301

- Difficulty date: June 30, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 57,406 hours, 33,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK OUTBOARD FLANGE AFT FASTENER HOLE CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
